I feel a bad taste in my mouth and bad breath after I have been using the steroid inhalers, what can I do I hate this?? also have a more than normal white coating on my tongue which I remove with a tongue scraper.
Hi, I do brush and gargle with peroxide, but I guess i do have thrush.
I have been using the inhaler way too much during the day, but anyway I took a difulcan pill hopefully that will get rid of the thrush.
Hasn;t caused it with me. And why are you using it "too much during the day?" The steroid inhaler is for set use...in others, a certain number of puffs a day. If you are having attacks or problems breathing, then you use your rescue inhaler (Albuterol or whatever) not the steroid.
Oh sorry I take adavir 2x a day and then I used albuterol about 3x and teh nebulizer machine, I have been having a horrible time because of mold in my home, if you read another post I have that would tell you a bit more, Thanks